# SDR IPXA1565727

- Difficulty date: February 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CREW ENTRY STA 297-310, LBL 64, WL 208 SUPPORT CHANNEL NEAR DRAIN CORROSION UNDER NUTPLATES.  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .050 LOSS OF .003 TO .01 0 WITH .043 TO .040 REMAINING OUT OF LIMITS IAW SRM 53-10-51 ACCOMPLISHED EA 110195 IR EO B757-5310-41843-A REPAIR FOR EXTENDED LIMITS 
THIS IS CLASSIFIED AS A MINOR REPAIR.
